Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/7358
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDuman, Oktay-
dc.contributor.authorOrhan, C.-
dc.date.accessioned2021-09-11T15:56:35Z-
dc.date.available2021-09-11T15:56:35Z-
dc.date.issued2008-
dc.identifier.citationDuman, O., & Orhan, C. (2008). Rates of A-statistical convergence of operators in the space of locally integrable functions. Applied mathematics letters, 21(5), 431-435.en_US
dc.identifier.issn0893-9659-
dc.identifier.urihttps://doi.org/10.1016/j.aml.2007.05.017-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/7358-
dc.description.abstractMotivated by Our earlier work on the statistical approximation of locally integrable functions by positive linear operators, we Study rates of A-statistical convergence of a sequence of positive linear operators acting on the space of locally integrable functions. In particular, we obtain rates of ordinary convergence of the sequence of these operators. (C) 2007 Elsevier Ltd. All rights reserved.en_US
dc.language.isoenen_US
dc.publisherPergamon-Elsevier Science Ltden_US
dc.relation.ispartofApplied Mathematics Lettersen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectA-densityen_US
dc.subjectA-statistical convergenceen_US
dc.subjectsequence of positive linear operatorsen_US
dc.subjectlocally integrable functionen_US
dc.subjectmodulus of continuityen_US
dc.subjectthe Korovkin approximation theoremen_US
dc.titleRates of A-Statistical Convergence of Operators in the Space of Locally Integrable Functionsen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume21en_US
dc.identifier.issue5en_US
dc.identifier.startpage431en_US
dc.identifier.endpage435en_US
dc.authorid0000-0001-7779-6877-
dc.identifier.wosWOS:000255529500002-
dc.identifier.scopus2-s2.0-41049101209-
dc.institutionauthorDuman, Oktay-
dc.identifier.doi10.1016/j.aml.2007.05.017-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ1-
dc.identifier.wosqualityQ1-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextopen-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File SizeFormat 
7358.pdf209.64 kBAdobe PDFView/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

21
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

21
checked on Mar 15, 2025

Page view(s)

90
checked on Mar 31, 2025

Download(s)

6
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.